Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Rademacher series with nondifferentiable sums


Author: J. R. McLaughlin
Journal: Proc. Amer. Math. Soc. 23 (1969), 140-143
MSC: Primary 42.16; Secondary 33.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0280932-0
MathSciNet review: 0280932
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. A. Balasov, Series with gaps, Izv. Akad. Nauk SSSR Ser. Mat. 29 (1965), 631-644; English transl., Amer. Math. Soc. Transl. (2) 77 (1968), 1-15. MR 0179504 (31:3752)
  • [2] P. R. Halmos, Measure theory, Van Nostrand, Princeton, N. J., 1950. MR 0033869 (11:504d)
  • [3] J. R. McLaughlin, Functions represented by Rademacher series, Pacific J. Math. 27 (1968), 373-378. MR 0238021 (38:6298)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.16, 33.00

Retrieve articles in all journals with MSC: 42.16, 33.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0280932-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society